# SDR SWIA2025121200829

- Difficulty date: August 29, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AFT FLOORBEAM CORRODED.  REMOVED AND REPLACED ANGLE ON COCKPIT FLOOR AND LT FLOORBEAM IAW SRM 51-12-00, 53-00-00, 51-42-06, 51-42-21, 51-40-11, 51-25-06, 51-42-13, 51-21-11, 51-25-16, AND AMM 20-70-00.
